# SDR 04FDEA02451

- Difficulty date: August 11, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DENTED AT BS 950C 18, STRINGER 7 LT.  *S/D*  REPAIRED STR 7L BS 950C PLUS 18 PER SRM 53-10-3 FIG 2 DETAIL 1 & FED EX EA 7-5310-55358.
